# SDR SWIA202157808

- Difficulty date: February 13, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED IN RADIUS AT POWER ASSIST PULLEY BRACKET     (C-CHECK RO 4/25/2021)    REMOVED & REPLACED PAX DOOR AFT FORMER P/M 601R318034-5 IAW CRJ 200 SRM 51-40-11 , 51-42-06 & 51-42-21 REV 38  7-10-19. AND SKYWEST STRUCTURAL MAJOR REPAIR TASK 51-900-1003-SKY (CL200-2B19) COMPLETED AND ATTACHED 337 AND SDR. NO WEIGHT CHANGE.
